Mixed moments and local dimensions of measures
MetadataShow full item record
We analyse the asymptotic behaviour of the mixed moments of Borel probability measures on [0,1]d. In particular, we prove that the asymptotic behaviour of the mixed moments of a measure is intimately related to the local dimensions of the measure.
Olsen , L O R 2016 , ' Mixed moments and local dimensions of measures ' , Journal of Mathematical Analysis and Applications , vol. 441 , no. 1 , pp. 45-56 . https://doi.org/10.1016/j.jmaa.2016.03.067
Journal of Mathematical Analysis and Applications
© 2016, Elsevier Inc. This work is made available online in accordance with the publisher’s policies. This is the author created, accepted version manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at www.sciencedirect.com / https://dx.doi.org/10.1016/j.jmaa.2016.03.067
Items in the St Andrews Research Repository are protected by copyright, with all rights reserved, unless otherwise indicated.